# SDR CA060208002

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 6224404101
- Condition: Stuck
- Location: Elevator
- Part time: 2,991 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH ELEVATOR CONTROL STUCK MOMENTARILY. APPROX 5 LB CONTROL FORCE BROKE ELEVATOR CONTROL FREE. ELEVATOR CONTROL OPERATED NORMALLY FOR APPROACH AND LANDING.  AUTO PILOT PITCH SERVO CONDITION AND CABLE TENSION, PERFORMING A SLIP CLUTCH CHECK OF THE PITCH SERVO MOUNT, PERFORM OPERATIONAL CHECK OF THE AUTOPILOT SYSTEM. ALSO COMPLETED LUBRICATION OF THE ELEVATOR SERVO IAW REQUEST.  ALL CHECKS WERE GOOD AND LUBRICATION COMPLETED (TC NR 20060208002)
